Limits and Extensions of Measures.
Mathematische Annalen, Tome 187 (1970), pp. 272-278
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1970__187_162022,
author = {E.O. ELLIOTT},
title = {Limits and {Extensions} of {Measures.}},
journal = {Mathematische Annalen},
pages = {272--278},
year = {1970},
volume = {187},
zbl = {0184.07901},
url = {http://geodesic.mathdoc.fr/item/MAN_1970__187_162022/}
}
E.O. ELLIOTT. Limits and Extensions of Measures.. Mathematische Annalen, Tome 187 (1970), pp. 272-278. http://geodesic.mathdoc.fr/item/MAN_1970__187_162022/